# SDR 06FDEA2409

- Difficulty date: June 26, 2006
- Submitted: June 29, 2006
- Operation: Air carrier
- Aircraft: N664FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 768
- Aircraft time: 15,963 hours, 8,489 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Dummy Rail
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUMMY SEAT TRACK NR 5R UPPER SCALLOP LUG BROKEN AT FR39, RBL77.
